# SDR ASAA2014041007529

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 18,973 hours, 22,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1675 & M1672 FAILED CAPACITY CHECK.  ACFT GROUNDED.  REPLACED BATTERY PACKS.  OPS CHECKED NORMAL IAW MM 33-51-06.
